MAUDE Adverse Event Report: SONOVA AG PHONAK; AUDEO P50-13T

SONOVA AG PHONAK; AUDEO P50-13T
Model Number 0500790P7
Medical Device Problem Codes Product Quality Problem (1506); Noise, Audible (3273)
Health Effect - Clinical Codes Acoustic Shock (1693); Hearing Impairment (1881); Epistaxis (4458)
Date of Event 10/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient presented to his audiologist reporting of a high pitched sound and reported that he had felt a "shock" from the hearing aid.The patient had reportedly visited the emergency room for medical assessment following the initial event.The patient presented with bleeding nose and pain to the right side of the face.Audiological testing revealed changes to the audiogram and these symptoms are yet to be resolved.Audiological testing conducted one month after the reported event indicated hearing loss as severe-to-profound loss, when previously it was considered mild-to-moderate.The patient also had decrease in word recognition scores compared to previous results.He reported "continuing pain".Subsequent testing another month and a half later indicated that the patient's audiogram presented as a moderate loss, showing some recovery since the earlier visit.The audiologist reports that the patient's word recognition scores also improved compared to the earlier session.Investigation of this event is still ongoing and will be part of the supplemental report.When further information is available a supplemental report will be scheduled.
 
Additional Manufacturer Narrative
15.06.2023 manufacturing and service records have been reviewed for the reported device.A service event was recorded against the serial number in september of 2022.Service was requested for the customer reported that the device was not functioning.The service record indicates that the electronics, housing, and receiver were replaced.The device was tested to release criteria and passed.The next service request recorded in october of 2022 was linked to the reported complaint.As a result, the whole device, and the receiver, were replaced.The complained device was scrappedand is not available for analysis.Follow up is ongoing to confirm full patient recovery.

Brand Name
PHONAK
Common Device Name
AUDEO P50-13T
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich , che 8712
SZ  8712
Manufacturer Contact
minal maurya
750 n commons dr.
aurora, IL 60504
6308219589
MDR Report Key16383099
Report Number3005085999-2023-00003
Device Sequence Number12141200
Product Code OSM
UDI-Device Identifier07613389509717
UDI-Public07613389509717
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0500790P7
Device Catalogue Number050-0790-P3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age11 YR
Patient SexMale